MAUDE Adverse Event Report: VYAIRE MEDICAL OY CIRCUIT COAX (A) 2.4M, B.EXT, 2L BAG GSE; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL OY CIRCUIT COAX (A) 2.4M, B.EXT, 2L BAG GSE; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number CIRCUIT COAX (A) 2.4M, B.EXT, 2L BAG GSE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the circuit coax (a) 2.4m, b.Ext, 2l bag gse experienced leaks greater than 750 mls.The incident occurred during testing in between patients.The occurrence caused significant delays in the operating lists.There were no reports of injury/harm to the patient.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CIRCUIT COAX (A) 2.4M, B.EXT, 2L BAG GSE
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, 52373 0
CH   523730
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15263317
Report Number3010838917-2022-00006
Device Sequence Number17612609
Product Code CAI
UDI-Device Identifier10190752136908
UDI-Public(01)10190752136908(10)203132
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT COAX (A) 2.4M, B.EXT, 2L BAG GSE
Device Catalogue NumberM1152226
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown